Alert archive / Iowa / Tornado Warnings in 2010
Tornado Warning 11, NWS Des Moines, IA
NWS Des Moines, IA issued this tornado warning at Jun 1, 2010, 9:13 PM CDT for 4 counties in Iowa. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2010, 9:13 PM CDT (02:13 UTC)
- Expired
- Jun 1, 2010, 9:45 PM CDT
- In force
- 32 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
Counties Clarke County, IA, Decatur County, IA, Lucas County, IA, Wayne County, IA
The radar
The Des Moines radar (KDMX), 111 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 9:13 PM CDT | TSTM WND DMG | 2 S Garden Grove, IA | GRAIN BIN WAS DESTROYED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 1:53 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 2.2 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 173 J/kg
- Mixed-layer CIN
- -308 J/kg
- Mixed-layer LCL
- 1061 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- -108 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
879
WFUS53 KDMX 020213
TORDMX
IAC039-053-117-185-020245-
/O.NEW.KDMX.TO.W.0011.100602T0213Z-100602T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
913 PM CDT TUE JUN 1 2010
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN CLARKE COUNTY IN SOUTH CENTRAL IOWA...
EASTERN DECATUR COUNTY IN SOUTH CENTRAL IOWA...
SOUTHWESTERN LUCAS COUNTY IN SOUTH CENTRAL IOWA...
WAYNE COUNTY IN SOUTH CENTRAL IOWA...
* UNTIL 945 PM CDT
* AT 911 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 6 MILES EAST OF LEON...OR 57 MILES SOUTH OF DES
MOINES...AND MOVING SOUTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
CORYDON...DERBY...HUMESTON...LINEVILLE...CLIO...MILLERTON AND
ALLERTON.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 11 AND 20.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4072 9388 4098 9370 4089 9311 4058 9321
4057 9351
TIME...MOT...LOC 0213Z 294DEG 26KT 4074 9361
$$
DONAVON3 follow-up statements
502
WWUS53 KDMX 020223
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
923 PM CDT TUE JUN 1 2010
IAC039-053-117-185-020245-
/O.CON.KDMX.TO.W.0011.000000T0000Z-100602T0245Z/
DECATUR IA-WAYNE IA-LUCAS IA-CLARKE IA-
923 PM CDT TUE JUN 1 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN CLARKE...
SOUTHWESTERN LUCAS...WAYNE AND EASTERN DECATUR COUNTIES UNTIL 945 PM
CDT...
AT 920 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 11 MILES EAST OF LEON...OR 55 MILES WEST OF
LANCASTER...MOVING EAST AT 30 MPH.
THIS DANGEROUS STORM WILL BE NEAR...
ALLERTON AROUND 940 PM CDT.
CORYDON AROUND 945 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADO INCLUDE CLIO AND MILLERTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4068 9377 4098 9370 4089 9311 4058 9321
4057 9351
TIME...MOT...LOC 0223Z 281DEG 25KT 4074 9352
$$
DONAVON861
WWUS53 KDMX 020234
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
934 PM CDT TUE JUN 1 2010
IAC039-020244-
/O.CAN.KDMX.TO.W.0011.000000T0000Z-100602T0245Z/
CLARKE IA-
934 PM CDT TUE JUN 1 2010
...THE TORNADO WARNING FOR SOUTHEASTERN CLARKE COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4066 9369 4090 9362 4090 9356 4096 9356
4089 9311 4058 9321 4057 9352
TIME...MOT...LOC 0234Z 281DEG 25KT 4072 9342
$$
IAC053-117-185-020245-
/O.CON.KDMX.TO.W.0011.000000T0000Z-100602T0245Z/
DECATUR IA-WAYNE IA-LUCAS IA-
934 PM CDT TUE JUN 1 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN LUCAS...WAYNE
AND EASTERN DECATUR COUNTIES UNTIL 945 PM CDT...
AT 929 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 8 MILES WEST OF CORYDON...OR 51 MILES WEST OF
LANCASTER...MOVING EAST AT 30 MPH.
THIS DANGEROUS STORM WILL BE NEAR...
ALLERTON AROUND 940 PM CDT.
CORYDON AROUND 945 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4066 9369 4090 9362 4090 9356 4096 9356
4089 9311 4058 9321 4057 9352
TIME...MOT...LOC 0234Z 281DEG 25KT 4072 9342
$$
DONAVON382
WWUS53 KDMX 020244
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
944 PM CDT TUE JUN 1 2010
IAC053-117-185-020254-
/O.EXP.KDMX.TO.W.0011.000000T0000Z-100602T0245Z/
DECATUR IA-WAYNE IA-LUCAS IA-
944 PM CDT TUE JUN 1 2010
...THE TORNADO WARNING FOR SOUTHWESTERN LUCAS...WAYNE AND EASTERN
DECATUR COUNTIES WILL EXPIRE AT 945 PM CDT...
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
EXPIRED. HOWEVER...A SEVERE THUNDERSTORM WARNING WILL REPLACE THE
TORNADO WARMING FOR THE AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.
LAT...LON 4066 9369 4090 9362 4090 9356 4096 9356
4089 9311 4058 9321 4057 9352
TIME...MOT...LOC 0244Z 281DEG 25KT 4071 9333
$$
DONAVONWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this tornado warning went out at Jun 1, 6:45 PM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, Jun 1, 6:45 PM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 645 PM CDT TUE JUN 1 2010 .SHORT TERM /TONIGHT/... TSRA DVLPMT WELL UNDERWAY WITH TWO AREAS OF CONCERN. THE FIRST IS THE SUPERCELLULAR DVLPMT NEAR THE CDFNT. OTR AREA IS IN THE RICHER AIR OVR E CNTRAL NEBRASKA AND NOT MOVG INTO WRN IA. THE TWO WILL MERGE WITH TIME AND GRADU SLIP SEWD. TRIED TO TIME SVR WX IN THE ZNS WITH THE EXPECTED DVLPMT. DECREASED SVR THREAT AFT MIDN AND DROPPED MUCH OF THE THUNDER OVR THE NW AFT MIDN AS WELL. NO MAJOR DEVIATION FROM MOS AS FAR AS TEMPS AREA CONCERNED. WENT STRAIGHT CAT ON POPS HOWEVER. CONSIDERED GOING WITH A FFA WITH HVY PCPN XPCTD...BUT AREAS MOST LKLY TO GET THE MOST RAFL HAVE 3 HR VALUES IN THE 2.5 TO 4 INCH RANGE. WOULDN/T RULE OUT FLASH FLOODING...BUT IF IT DOES OCCUR IT SHOULD BE LOCALIZED. .DISCUSSION /WEDNESDAY THROUGH TUESDAY/... PATTERN EXPECTED TO REMAIN PROGRESSIVE THROUGH MOST OF THE PERIOD WITH SHORTWAVES EMBEDDED IN THE WESTERLIES. PERIOD SHOULD BEGIN WITH RESIDUAL SHOWERS AND THUNDERSTORMS LINGERING FROM OVERNIGHT CONVECTION. SEVERE THREAT WILL LIKELY BE DIMINISHED TOMORROW...BUT A SLIGHT RISK IS STILL IN EFFECT OVER EXTREME SOUTHERN IOWA WHERE MUCAPE VALUES ARE OVER 4000 J/KG. MODELS INDICATING RIDGING ALOFT THURSDAY...ALLOWING FOR GRADUAL CLEARING THROUGH THE DAY. GFS/GEM DEVELOP A LOW PRESSURE CENTER IN THE WESTERN GREAT LAKES TRAILING A COLD FRONT ACROSS THE CWA FRI AFTN. ECMWF DEVELOPS THE LOW OVER EASTERN NEBRASKA AT THE SAME TIME. THUS..HELD ON TO HIGHER POPS FOR FRIDAY. GENERAL RIDGING IS EXPECTED OVER THE WEEKEND...BUT SOME UNCERTAINTIES ARISE IN TIMING MINOR SHORTWAVES TRAVERSING THE RIDGE. MUCAPES OVER SOUTHERN IOWA APPROACH 3700 J/KG SO KEPT CHANCE POPS FOR SATURDAY. MODELS INDICATING DRIER CONDITIONS FOR SUNDAY AND MONDAY THOUGH THE PATTERN SEEMS TO AMPLIFY LATE IN THE PERIOD WITH RIDGING OVER THE ROCKIES AND A TROUGH OVER THE ATLANTIC COAST. THIS PUTS IOWA IN A NORTHWEST FLOW PATTERN AND AM KEEPING SLIGHT POPS OVER CWA FOR NOW. && .AVIATION... 02/00Z...TRICKY SETUP ACROSS THE STATE TONIGHT...WITH STRONG THUNDERSTORM ACTIVITY IN PLACE ACROSS MUCH OF THE AREA. STRONGEST THUNDERSTORM ACTIVITY EXPECTED TO IMPACT KDSM AND KOTM THIS EVENING TOWARD MIDNIGHT. STILL HAVE SOME SHOWER ACTIVITY WITH EMBEDDED ISOLATED THUNDERSTORMS TO IMPACT KMCW...KFOD...AND KALO. ALL ACTIVITY EXPECTED TO PUSH OUT OF THE AREA IN THE EARLY MORNING HOURS. ANOTHER ROUGH OF SHOWERS...WITH A FEW THUNDERSTORMS POSSIBLE INTO WEDNESDAY ACROSS THE ENTIRE AREA. HIGHLIGHTED THIS THREAT WITH VCSH...WITH THE MAIN FOCUS ON TONIGHTS ACTIVITY FOR NOW. STRONG WINDS/HAIL POSSIBLE AT KDSM AND KOTM...BUT OTHERWISE OVERALL SEVERE THREATS LOWER ACROSS THE NORTH. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...MS LONG TERM...HINSBERGER AVIATION...BEERENDS
Hazardous weather outlook, Jun 1, 8:06 PM CDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 806 PM CDT TUE JUN 1 2010 IAZ038-039-044>050-057>062-070>075-081>086-092>097-021000- GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA- AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON- WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR- RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 806 PM CDT TUE JUN 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT THUNDERSTORMS CONTINUE TO MOVE THROUGH THE AREA WITH SEVERE WEATHER EXPECTED TO CONTINUE. LARGE HAIL...DAMAGING WINDS...AND POSSIBLY A TORNADO ARE POSSIBLE WITH THE THUNDERSTORM ACTIVITY. HEAVY RAINS MAY ALSO OCCUR WITH THE POTENTIAL FOR LOCALIZED FLASH FLOODING AS RAINFALL RATES COULD REACH ONE TO TWO INCHES PER HOUR. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SHOWERS AND THUNDERSTORMS MAY LINGER INTO WEDNESDAY...ESPECIALLY CENTRAL AND SOUTH...WITH A SLIGHT CHANCE OF A SEVERE STORM SOUTHEAST EARLY WEDNESDAY. LARGE HAIL AND DAMAGING WINDS WOULD BE THE THREATS. OTHER CHANCES FOR THUNDERSTORMS RETURN TO THE FORECAST FRIDAY THROUGH TUESDAY. THE SEVERE WEATHER POTENTIAL IS RELATIVELY LOW FOR THE MOMENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED THROUGHOUT THE NIGHT. REPORTS OF FLOODING AND HEAVY RAIN ARE APPRECIATED AS WELL. IAZ004>007-015>017-023>028-033>037-021000- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN- 806 PM CDT TUE JUN 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT ISOLATED NON SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SHOWERS AND THUNDERSTORMS MAY LINGER INTO WEDNESDAY...ESPECIALLY CENTRAL AND SOUTH...WITH A SLIGHT CHANCE OF A SEVERE STORM SOUTHEAST EARLY WEDNESDAY. LARGE HAIL AND DAMAGING WINDS WOULD BE THE THREATS. OTHER CHANCES FOR THUNDERSTORMS RETURN TO THE FORECAST FRIDAY THROUGH TUESDAY. THE SEVERE WEATHER POTENTIAL IS RELATIVELY LOW FOR THE MOMENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED WEDNESDAY. MJB
In the hours before
Local storm report, Jun 1, 6:55 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
655 PM CDT TUE JUN 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM HAIL GUTHRIE CENTER 41.68N 94.50W
06/01/2010 E0.88 INCH GUTHRIE IA LAW ENFORCEMENT
FEW NICKEL MIXED WITH DIME AND PEA
&&
JBLocal storm report, Jun 1, 7:08 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
708 PM CDT TUE JUN 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM TSTM WND GST 4 WSW EDDYVILLE 41.13N 92.69W
06/01/2010 E60 MPH MONROE IA TRAINED SPOTTER
HEAVY RAIN AS WELL.
&&
BEERENDSLocal storm report, Jun 1, 7:26 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
726 PM CDT TUE JUN 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM HEAVY RAIN ATLANTIC 41.40N 95.01W
06/01/2010 M0.67 INCH CASS IA LAW ENFORCEMENT
RAINFALL AMOUNT IS IN THE LAST 15 MINUTES. WATER IS
CURB-HIGH ALONG HIGHWAY 6.
&&
JHLocal storm report, Jun 1, 7:30 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
730 PM CDT TUE JUN 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM NON-TSTM WND GST S OTTUMWA AIRPORT 41.11N 92.45W
06/01/2010 M61 MPH WAPELLO IA OFFICIAL NWS OBS
0721 PM TSTM WND GST S OTTUMWA AIRPORT 41.11N 92.45W
06/01/2010 M61 MPH WAPELLO IA OFFICIAL NWS OBS
&&
BEERENDSLocal storm report, Jun 1, 7:59 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
759 PM CDT TUE JUN 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG OTTUMWA 41.02N 92.42W
06/01/2010 WAPELLO IA TRAINED SPOTTER
HOUSE DEBRIS ON RUTLEDGE RD AND 120TH ST
&&
JBLocal storm report, Jun 1, 8:13 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
813 PM CDT TUE JUN 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG NNE PRESCOTT 41.02N 94.61W
06/01/2010 ADAMS IA TRAINED SPOTTER
SEVERAL 6-8 INCH DIAMETER TREE LIMBS DOWN.
0800 PM TSTM WND GST NNE PRESCOTT 41.02N 94.61W
06/01/2010 E70.00 MPH ADAMS IA TRAINED SPOTTER
&&
PODRAZIKThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:12 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Polk | 48 min |
| Jun 1, 7:15 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis, Wapello | 45 min |
| Jun 1, 7:29 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Cass, Union | 46 min |
| Jun 1, 7:33 PM CDT | Flash Flood Warning | DMX | Dallas, Guthrie | 4 hr |
| Jun 1, 7:42 PM CDT | Severe Thunderstorm Warning | DMX | Adams, Ringgold, Taylor | 48 min |
| Jun 1, 7:58 PM CDT | Tornado Warning | DMX | Adair, Clarke, Madison, Union | 32 min |
| Jun 1, 8:10 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Madison, Warren | 50 min |
| Jun 1, 8:14 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Decatur, Ringgold, Union | 46 min |
| Jun 1, 8:22 PM CDT | Severe Thunderstorm Warning | DMX | Taylor | 38 min |
| Jun 1, 8:36 PM CDT | Tornado Warning | DMX | Madison, Warren | 24 min |
| Jun 1, 8:46 PM CDT | Severe Thunderstorm Warning | DMX | Ringgold | 44 min |
| Jun 1, 8:47 PM CDT | River Flood Warning | DMX | Wapello | 16 hr |
| Jun 1, 8:47 PM CDT | Tornado Warning | DMX | Clarke, Decatur, Lucas, Wayne | 28 min |
| Jun 1, 9:02 PM CDT | Tornado Warning | DMX | Marion, Warren | 28 min |
| Jun 1, 9:11 PM CDT | Areal Flood Advisory | DMX | Clarke, Decatur, Lucas, Ringgold, Union, Wayne | 3 hr |
| Jun 1, 9:19 PM CDT | Severe Thunderstorm Warning | DMX | Decatur, Ringgold | 41 min |
| Jun 1, 9:30 PM CDT | Tornado Warning | DMX | Mahaska, Marion | 30 min |
| Jun 1, 9:45 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Wayne | 45 min |
| Jun 1, 9:49 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis, Monroe, Wapello | 41 min |
| Jun 1, 10:02 PM CDT | Severe Thunderstorm Warning | DMX | Mahaska | 28 min |
| Jun 1, 10:28 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis, Wapello | 36 min |
Nearby
Tornado Warnings in Iowa, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.